# SDR SWAA114644

- Difficulty date: June 24, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 84,667 hours, 51,141 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65C252121A
- Part serial: 9466U
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND LT WING T/E NR 1 SPOILER DELAMINATED ON UPPER SUFRACE AT FWD CENTER END.  REMOVED AND REPLACED NR 1 SPOILER PER MM.
